# SDR IPXA2021072972247

- Difficulty date: July 22, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01152
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN R3 DOOR JAMB FWD TORQUR BOX WEB LOWER LIGHTNING HOLE CRACKED.REPAIRED CRACKED MAIN CABIN R3 DOOR JAMB FWD TORQUE BOX WEB LOWER LIGHTNING HOLE IAW SRM 53-40-15, REPAIR 3, FIGURE 201. (MAJOR)
